# SDR SWAA2021112243883

- Difficulty date: November 16, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737*
- Aircraft serial: 27870
- Aircraft time: 76,084 hours, 45,002 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PNL 193D AFT RIGHT O/B HOLE ELONGATED ; / [01] REFERENCE FAULT TTG8Q009BV54 AND EA 21-153-03397 FOR CORRECTIVE ACTION
